The general solution of a system of partial differential equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 17-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a2,
author = {V. S. Zhgenti and A. R. Hvoles},
title = {The general solution of a system of partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {17--29},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a2/}
}
V. S. Zhgenti; A. R. Hvoles. The general solution of a system of partial differential equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 17-29. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a2/